MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012536-80
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a superficial femoral artery (sfa).The 8.0x80mm absolute pro vascular self expanding stent system (ses) was advanced to the target lesion over a.014 non-abbott guide wire; however, when the stent was deployed halfway the thumbwheel got stuck and could not be moved.Therefore, the device was removed from the patient, and the procedure was completed with another non-abbott stent.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It should be noted the absolute pro.035 peripheral self-expanding stent system instruction for use (ifu) states: one (1) 0.035" (0.89 mm) diameter guide wire.Use of an undersized guide wire, with insufficient support, may cause kinking in the stent delivery system.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to deviation of the instructions for use and subsequent circumstances of the procedure as it is likely that use of the undersized 0.014" guide wire resulted in the device becoming bent in the anatomy preventing the shaft lumens from moving freely; thus resulting in the reported thumbwheel mechanical jam and the reported activation/deployment failure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 medical device problem code: 2017 - failure to follow steps / instructions.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24108859
Report Number2024168-2026-00299
Device Sequence Number20303170
Product Code NIO
UDI-Device Identifier08717648176166
UDI-Public(01)08717648176166(17)270531(10)4062061
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012536-80
Device Catalogue Number1012536-80
Device Lot Number4062061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
014 MONGO ES ASAHI WIRE
Patient SexUnknown